# SDR 06FDEA1020

- Difficulty date: March 13, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug MD-10-10F
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE T/E FOUND 1EA CRACK ON HONEYCOMB PANEL AT XORS 299.  REPAIRED PANEL IAW SRM 57-00-01 FIG 1 SHT 1 VOL 1 AND SRM 51-70-00 PARA 16 VOL 2, FABRICATED PART IAW DETAIL PART TRAVELER F163459/N00459 AND IAW SRM 57-00-01 AND 51-70-00 VOL 1-2.
